| Catalog Number |
TRF-770 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
Event or Problem Description
Patient reported for right side "inflamed lymph nodes in the right armpit".Also reported "electricution pulses out of eyeballs, sharp pain up and down bones, and nipple discharge and migraines" which is not related to the device.The device was explanted and replaced.